MathSciNet Relay Station
MathSciNet bibliographic data
MR2783778 (2012d:11023) 11B37 (11C20)
Kiliç, Emrah; Stănică, Pantelimon A matrix approach for general higher order linear recurrences. Bull. Malays. Math. Sci. Soc. (2) 34 (2011), no. 1, 51–67.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement